# SDR DL76L962544

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, EMERGENCY PATH LIGHT AT SEAT 24 TO 27 BOTH SIDE INOP.  REPLACED EMERGENCY LIGHT POWER SUPPLY OPS CHK NORMAL.
